# SDR DALA2014101705706

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 59,045 hours, 42,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OUTFLOW VALVE SCOOP.  BS 1285.  REMOVED SKIN CORROSION AND CHECKED LIMITS TO BE WITHIN IAW SRM 53-01, PG 5. R & R VENT SUPPORT PLATE IAW DWG 5936021.
